# SDR AALA202403250324

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 65,445 hours, 27,865 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Mlg Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKE OFF WHILE MOVING GEAR HANDLE FROM UP TO OFF, HANDLE DID NOT CATCH IN THE OFF POSITION. REMOVE AND REPLACED THE LANDING GEAR CONTROL LEVER MODULE. PER AMM 32-31-11. OPERATIONAL CHECK GOOD AT THIS TIME.
